# SDR DXTA200400307

- Difficulty date: May 4, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258523
- Aircraft time: 2,573 hours, 1,798 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1EN114N119
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF OUT OF DAL GEAR WOULD NOT RETRACT, HANDLE WOULD COME UP.  ACCOMPLISHED AIR TURN BACK - JACKED AIRCRAFT AND TROUBLESHOT SYSTEM, FOUND LEFT GEAR WEIGHT ON WHEEL SWITCH TO BE DEFECTIVE.  REMOVED AND REPLACED SWITCH, PERFORMED OPERATIONAL CHECK, ALL CHECKED GOOD IAW HAWKER 800XP MM CHAPTER 32-30-01.
